잠시만 기다려 주세요. 로딩중입니다.

폐경후 여성에서 지속적 복합호르몬 대치요법시 나타나는 질출혈에 대한 연구

Amenorrhea and Vaginal Bleeding Patterns on Continuous Combined Oral Estrogen and Progestogen Replacement Therapy in Postmenopausal Women

대한산부인과학회지 1995년 38권 11호 p.2117 ~ 2123
전현아
장전호/김병석/이경희/박만철/이용우

Abstract


For women with an intact uterus, the hormonal replacement therapy should consist of estrogen combined with a progestogen to eliminate the increased risk of endometrial hyperplasia and carcinoma. But sequentially added progestogen induced
withdrawal
bleeding in 80% to 90%, so complance is very poor in cyclic therapy. The most attractive aspect of continuous combined therapy is the absence of a withrawal bleeding. In general, there is a high incidence of irregular bleeding in the first 3
months
of
therapy; however most are amenorrheic by 12 months of therapy. There has been reported about variable effect on bleeding pattern of body weight, body mass index, age of menopause, and duration of amenorrhea. To evaluate the vaginal bleeding
patterns in
continuous combined estrogen-progestogen therapy, 0.625mg conjugate equine estrogen and 2.5mg medroxyprogesterone acetate were daily medicated in 70 postmenopausal women for at least 6 months. No vaginal bleening or only vaginal spotting within 3
months
has showed in 40 women(57%)(Group 1). All these women continued hormone replacement therapy for 6 months. 30 women have continued vaginal bleeding until 3 months or heavy vaginal bleeding (43%) so that the continous combined administration was
stopped
or changed to the sequential administration(Group 2). There were no statistically significant differences in body mass index, duration of amenorrhea and age of menopause.
But, there were less bleeding and so better compliance in patients weighing <57kg. So it can be supposed that when administered continuously combined the patient weighing over 57kg should be educated before treatment that she would have more
common
irregular vaginal spotting in the first 3 months of therapy.

키워드

원문 및 링크아웃 정보
  
등재저널 정보
KCI
KoreaMed
KAMS